Vector moment problems for rapidly decreasing smooth functions of several variables
The existence of rapidly decreasing smooth solutions of moment problems for functions of several variables with values in a Fréchet space is obtained. It is shown that the corresponding results for functions with values in a general topological vector space do not hold. © 1998 American Mathematical Society.
Publication Source (Journal or Book title)
Proceedings of the American Mathematical Society
Estrada, R. (1998). Vector moment problems for rapidly decreasing smooth functions of several variables. Proceedings of the American Mathematical Society, 126 (3), 761-768. https://doi.org/10.1090/s0002-9939-98-04109-4